# SDR AALA20040684

- Difficulty date: June 28, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Shimmy Dampener
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ORD - IMMEDIATELY AFTER TOUCHDOWN AIRCRAFT BEGAN SHAKING VIOLENTLY.  DURING TAXI SHAKING CONTINUED AT ALL SPEEDS ABOVE A WALK.  FOUND RIGHT HAND MAIN LANDING GEAR SHIMMY DAMPENER FAILED WITH DAMAGE TO TIRES AND MAIN LANDING GEAR.  REPLACED UPPER AND LOWER TORQUE LINKS APEX BOLT AND SHIMMY DAMPENER BRAKE ROD BEAM LINK AND ROD.  REPLACED FOUR HYDRAULIC LINES AND COUPLINGS.  INSPECTED UPPER TRUNNION AREA AND SIDE BRACE WORK ACCOMPLISHED PER ESO 3221 CHAPTER 32-17-0-0 AND 32-17-01.  INSTALLED BRAKES, WHEELS AND SPRAY DEFLECTOR.  AIRCRAFT BEING EVALUATED FOR FURTHER STRUCTURAL DAMAGE.
